# SDR WX0A2025091932570

- Difficulty date: September 19, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N190NV
- Make and model: Airbus A320-214
- Aircraft serial: 6669
- Aircraft time: 22,570 hours, 8,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 949393
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) BATTERY FAILED EPSU TEST.  REMOVED AND REPLACED EPSU REF WO531493.
